Alert archive / Colorado / River Flood Warnings in 2023

River Flood Warning 5, NWS Pueblo, CO

June 12, 2023El Paso County, Colorado

NWS Pueblo, CO issued this river flood warning at Jun 12, 2023, 4:37 AM MDT for El Paso County, Colorado. It was in force for 2 hr.

The area

The outline as issued.

The facts

Issued
Jun 12, 2023, 4:37 AM MDT (10:37 UTC)
Expired
Jun 12, 2023, 6:58 AM MDT
In force
2 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
Minor

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 40 km from the middle of the area, began a volume at 10:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fountain Creek near Fountain (FHAC2). The gauge peaked at 14.35 ft at Jun 12, 2023, 4:00 PM MDT.

actionminormoderate810121406/1206/13
Action stage
11 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07106000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

065 
WGUS45 KPUB 121037
FLWPUB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pueblo CO
437 AM MDT Mon Jun 12 2023

...The National Weather Service in Pueblo CO has issued a Flood 
Warning for the following rivers in Colorado...

  Fountain Creek Near Fountain affecting El Paso County.

.Recent heavy rainfall is causing Fountain Creek to reach flood 
stage.  Minor flooding is likely occuring along the creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 445 PM MDT.

&&


COC041-122245-
/O.NEW.KPUB.FL.W.0005.230612T1037Z-000000T0000Z/
/FHAC2.1.ER.230612T0901Z.230612T1000Z.000000T0000Z.UU/
437 AM MDT Mon Jun 12 2023

...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is likely occurring.

* WHERE...Fountain Creek Near Fountain.

* WHEN...From early this morning until further notice.

* IMPACTS...At 12.0 feet, Minor agricultural flooding occurs.

* ADDITIONAL DETAILS...
  - At 4:00 AM MDT Monday the stage was 12.9 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 4:00 AM MDT Monday was 12.9 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 12.0 feet.
  - Flood History...This crest compares to a previous crest of
    12.1 feet on 04/30/1999.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3861 10463 3855 10458 3847 10455 3845 10464
      3853 10467 3859 10473


$$

KAM
2 follow-up statements
116 
WGUS85 KPUB 121128
FLSPUB

Flood Statement
National Weather Service Pueblo CO
528 AM MDT Mon Jun 12 2023

...Forecast flooding changed to Minor severity and increased in 
duration for the following rivers in Colorado...

  Fountain Creek Near Fountain affecting El Paso County.

.Recent heavy rainfall is causing Fountain Creek to reach flood 
stage near Fountain.  Minor flooding is likely occuring along the 
creek.

For the Fountain Creek...including Colorado Springs, Fountain, 
Pinon, Pueblo...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 530 PM MDT.

&&


COC041-122330-
/O.EXT.KPUB.FL.W.0005.000000T0000Z-230614T1400Z/
/FHAC2.1.ER.230612T0901Z.230613T0300Z.230614T0200Z.UU/
528 AM MDT Mon Jun 12 2023

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Fountain Creek Near Fountain.

* WHEN...Until Wednesday morning.

* IMPACTS...At 14.0 feet, Moderate agricultural flooding and bank 
  erosion occurs.

* ADDITIONAL DETAILS...
  - At 5:00 AM MDT Monday the stage was 11.8 feet.
  - Forecast...The river is expected to rise above flood stage
    late this morning to a crest of 13.9 feet late this evening.
    It will then fall below flood stage tomorrow evening.
  - Flood stage is 12.0 feet.
  - Flood History...This crest compares to a previous crest of
    12.1 feet on 04/30/1999.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3861 10463 3855 10458 3847 10455 3845 10464
      3853 10467 3859 10473


$$

KAM
467 
WGUS85 KPUB 121258
FLSPUB

Flood Statement
National Weather Service Pueblo CO
658 AM MDT Mon Jun 12 2023

...The Flood Warning is cancelled for the following rivers in 
Colorado...

  Fountain Creek Near Fountain affecting El Paso County.

.Fountain Creek is receding and no longer poses a flood threat.  
However, stay away from river bank edges as they may be unstable and 
could collapse.

COC041-121400-
/O.CAN.KPUB.FL.W.0005.000000T0000Z-230612T1258Z/
/FHAC2.1.ER.230612T0901Z.230612T1000Z.230612T1048Z.UU/
658 AM MDT Mon Jun 12 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Fountain Creek Near Fountain.

* ADDITIONAL DETAILS...
  - At 6:00 AM MDT Monday the stage was 11.0 feet.
  - Forecast...The river is expected to rise to a crest of 10.4
    feet just after midnight tonight.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3861 10463 3855 10458 3847 10455 3845 10464
      3853 10467 3859 10473


$$

KAM

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jun 11, 11:43 PM MDT, 4 hours 54 minutes earlier.

Area forecast discussion, Jun 11, 11:43 PM MDT, 4 hours 54 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1143 PM MDT Sun Jun 11 2023

.UPDATE...
Issued at 839 PM MDT Sun Jun 11 2023

Current plan is to let severe thunderstorm watch 267 expire on
schedule at 9 pm. Discussed with SPC the potential for a new
watch including extreme southern portions of the southeast plains,
but at this point, appears supercell risk will stay mainly south
of the CO/NM and CO/OK borders, so new svr watch will stay in
NM/OK/TX overnight. Will keep Flash Flood Watch going for at least
a few more hours in El Paso/Teller Counties, as HRRR and various
other CAMs continue to generate waves of convection moving
northward through the area overnight, though heaviest rain has so
far stayed mainly north of the Palmer Divide.

&&

.SHORT TERM...(This evening through Monday)
Issued at 250 PM MDT Sun Jun 11 2023

Key messages

1) Severe storms continue this evening.
2) Threat for heavy rain especially El Paso County this evening.
3) Continued heavy rain and severe threat Monday.

.Currently...Stratocumulus deck has over portions of the eastern
plains has complicated the forecast. Severe storms are currently
occuring over Las Animas County south of the cloud deck. Further
to the north, the stratocumulus deck has help limit the daytime
heating while further north the cloud deck has been thinner near
the Palmer Divide. Some severe storms are developing just north
of El Paso County.

.Tonight...Tricky forecast for severe weather. Severe storms will
continue over the southern portions of the plains in the clearer
area. As shortwave approaches, there are signs for the potential
of a severe storm near the crest of the Palmer Divide and
northward where there has been less cloud cover. Cloud over will
limit the development of convection into the early evening in the
region in between. However, there is plenty of shear so if a storm
could get going, it can become severe. The threat transitions
later in the evening to heavy rain. Flow on the plains becomes
more southeasterly which orographically favors heavy rain over El
Paso County and the eastern parts of Teller County. High
resolution models show a band of showers and thunderstorms
developing later in the evening over the I25 corridor and moving
eastward, which the heaviest rain over northern El Paso County.

.Monday...Similar pattern to today with another disturbance
moving over the area during the afternoon and abundant low level
moisture from the eastern mountains and eastward. Model fields
suggest less instability than today, but still enough instability
for a SPC marginal outlook. WPC Day 2 heavy rain guidance has a
slight risk for much of the eastern plains. Subtle features will
determine the location of storms and heavy rain. Consensus from
the high resolution guidance suggests the greatest threat will be
along and north of US 50, expanding southward closer to the
Kansas border. Elsewhere, drier mid level air over the Continental
Divide region and high valleys will tend to limit rainfall with
any storms.

.LONG TERM...(Monday night through Sunday)
Issued at 250 PM MDT Sun Jun 11 2023

.Tuesday...Upper trough meanders around eastern Colorado during
the day. With low level moisture continuing on the plains,
anticipate another day with showers and thunderstorms. Tough to
be very specific with a weak system slowly moving over the
region. Current guidance suggest the higher QPF will be over the
northern portions of the CWA.

.Wednesday through Sunday...The weather pattern changes with he
operational models and ensemble means showing a trough moving
across the northern Rockies with westerly flow developing. With
the tendency for a lee trough to develop, ensemble means show
precipitable water decreasing, especially from the eastern
mountains and eastward, resulting in a drier weather pattern.
--PGW--

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1143 PM MDT Sun Jun 11 2023

PUB AMD NOT SKED due to surface observations not available until 12Z.

MVFR and IFR conditions are expected at COS and PUB through 15Z with
scattered showers and thunderstorms continuing through the overnight
hours, along with moist east to southeast upslope flow leading to
IFR stratus at the terminals. MVFR to low VFR cigs remain in place
through the late morning with another round of scattered showers
and thunderstorms at the terminals through the afternoon and early
evening. Storms could be strong, producing heavy rain and hail.

VFR conditions expected at ALS over the next 24 hours, with a few
showers moving across the area through the overnight hours. Breezy
southwest winds develop at the terminal by 20z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 3 AM MDT Monday for COZ081-082-084-085.

&&

UPDATE...PETERSEN
SHORT TERM...PGW
LONG TERM...PGW
AVIATION...MW
Hazardous weather outlook, Jun 11, 9:11 PM MDT, 7 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
911 PM MDT Sun Jun 11 2023

COZ058>089-093>099-130315-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
911 PM MDT Sun Jun 11 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Tonight

Scattered thunderstorms will continue across the area overnight,
with the greatest chance for storms over the eastern mountains and
southeast plains. Lightning, gusty winds up to 45 mph and small
hail will be possible with storms overnight.

Heavy rainfall will also be possible with any thunderstorm
overnight, especially in the Pikes Peak region, with a risk for
flash flooding in El Paso and Teller counties as storms move
across areas which have seen heavy rain earlier on Sunday.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong to severe storms will be possible during the afternoon and
evening, both Monday and Tuesday. Areas along the Eastern
Mountains, Palmer Divide and Interstate 25 corridor will be
favored areas for strong to severe storms. Wind gusts in excess of
50 mph, hail to 1 inch in diameter and locally heavy rainfall will
be the main storm risks. Flash flooding will be possible on area
burn scars along with areas that have seen recent heavy rainfall.

A few thunderstorms may be possible over the Central Mountains
Wednesday through Friday. Lightning, pea size hail and brief heavy
downpours may be possible.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

10/10

In the hours before

Special weather statement, Jun 12, 1:46 AM MDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
146 AM MDT Mon Jun 12 2023

COZ084-085-120815-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
146 AM MDT Mon Jun 12 2023

...A strong thunderstorm will impact portions of northeastern El Paso
County through 215 AM MDT...

At 146 AM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Calhan, or 25 miles east of Colorado Springs,
moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Calhan, Ramah, Ellicott and Peyton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3889 10406 3881 10452 3913 10449 3913 10405
TIME...MOT...LOC 0746Z 259DEG 15KT 3895 10438

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

kam
Local storm report, Jun 12, 1:54 AM MDT, 2 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
154 AM MDT Mon Jun 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 AM     Flash Flood      1 N Peterson AFB        38.84N 104.70W
06/12/2023                   El Paso            CO   Amateur Radio

            3 feet of flowing water on roadway.

&&

kam
Special weather statement, Jun 12, 2:18 AM MDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
218 AM MDT Mon Jun 12 2023

COZ084-085-120915-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
218 AM MDT Mon Jun 12 2023

...A strong thunderstorm will impact portions of northeastern El Paso
County through 315 AM MDT...

At 218 AM MDT, Doppler radar was tracking a strong thunderstorm near
Calhan, or 33 miles southwest of Limon, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Calhan, Ramah, Schriever AFB, Yoder and Ellicott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3886 10406 3875 10458 3913 10432 3913 10405
TIME...MOT...LOC 0818Z 234DEG 15KT 3901 10423

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

kam
Local storm report, Jun 12, 3:40 AM MDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
340 AM MDT Mon Jun 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 AM     Rain             2 N Security            38.78N 104.73W
06/12/2023  M2.08 inch       El Paso            CO   Mesonet

            Mesonet station FW9568 Colorado Springs. 6
            hour precipitation total.

&&

kam
Local storm report, Jun 12, 3:41 AM MDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
341 AM MDT Mon Jun 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 AM     Rain             8 SSW Colorado Springs  38.73N 104.89W
06/12/2023  M1.86 inch       El Paso            CO   Mesonet

            Mesonet station AV015 Colorado Springs. 6
            hour precipitation total.

&&

kam
Local storm report, Jun 12, 3:42 AM MDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
342 AM MDT Mon Jun 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     Rain             6 SSW Colorado Springs  38.74N 104.86W
06/12/2023  M1.72 inch       El Paso            CO   Mesonet

            Mesonet station AU923 Colorado Springs. 6
            hour precipitation total.

&&

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:26 PM MDTSevere Thunderstorm WarningPUBTeller34 min
Jun 11, 8:11 PM MDTSpecial Weather StatementPUBFremont34 min
Jun 12, 12:20 AM MDTSpecial Weather StatementPUBEl Paso40 min
Jun 12, 12:33 AM MDTFlash Flood WarningPUBEl Paso5 hr
Jun 12, 1:07 AM MDTSpecial Weather StatementPUBEl Paso38 min
Jun 12, 1:46 AM MDTSpecial Weather StatementPUBEl Paso29 min
Jun 12, 2:18 AM MDTSpecial Weather StatementPUBEl Paso57 min
Jun 12, 5:22 AM MDTFlash Flood WarningPUBEl Paso2 hr
Jun 12, 5:22 AM MDTSpecial Weather StatementPUBEl Paso38 min
Jun 12, 6:24 AM MDTSpecial Weather StatementPUBLas Animas36 min
Jun 12, 7:01 AM MDTRiver Flood WarningPUBPueblo71 hr
Jun 12, 7:08 AM MDTSpecial Weather StatementPUBHuerfano37 min
Jun 12, 7:35 AM MDTSpecial Weather StatementPUBLas Animas25 min
Jun 12, 7:42 AM MDTSpecial Weather StatementPUBPueblo33 min
Jun 12, 8:03 AM MDTSevere Thunderstorm WarningPUBPueblo27 min
Jun 12, 8:24 AM MDTSpecial Weather StatementPUBCrowley36 min
Jun 12, 8:28 AM MDTSpecial Weather StatementPUBEl Paso32 min
Jun 12, 9:02 AM MDTSpecial Weather StatementPUBEl Paso28 min
Jun 12, 9:15 AM MDTSpecial Weather StatementPUBChaffee30 min
Jun 12, 9:41 AM MDTSpecial Weather StatementPUBChaffee34 min
Jun 12, 10:43 AM MDTSpecial Weather StatementPUBFremont32 min
Jun 12, 10:58 AM MDTFlash Flood WarningPUBEl Paso3 hr
Jun 12, 11:07 AM MDTSpecial Weather StatementPUBAlamosa38 min
Jun 12, 11:12 AM MDTSpecial Weather StatementPUBFremont33 min
Jun 12, 11:44 AM MDTSpecial Weather StatementPUBEl Paso31 min
Jun 12, 11:46 AM MDTSpecial Weather StatementPUBFremont29 min
Jun 12, 11:56 AM MDTRiver Flood WarningPUBEl Paso20 hr
Jun 12, 12:10 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont50 min
Jun 12, 12:11 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jun 12, 12:13 PM MDTSpecial Weather StatementPUBEl Paso47 min
Jun 12, 12:19 PM MDTSpecial Weather StatementPUBHuerfano26 min
Jun 12, 12:37 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBFremont, Pueblo23 min
Jun 12, 12:45 PM MDTSevere Thunderstorm WarningPUBEl Paso45 min
Jun 12, 12:49 PM MDTFlash Flood WarningPUBFremont54 min
Jun 12, 12:54 PM MDTSpecial Weather StatementPUBEl Paso51 min
Jun 12, 12:56 PM MDTSpecial Weather StatementPUBPueblo49 min
Jun 12, 12:58 PM MDTSevere Thunderstorm WarningPUBCuster, El Paso, Fremont, Pueblo62 min
Jun 12, 1:02 PM MDTSpecial Weather StatementPUBLas Animas43 min
Jun 12, 1:14 PM MDTSevere Thunderstorm WarningPUBEl Paso49 min
Jun 12, 1:17 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso, Teller3 hr
Jun 12, 1:28 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jun 12, 1:28 PM MDTTornado WarningPUBEl Paso32 min
Jun 12, 1:28 PM MDTTornado WarningPUBEl Paso32 min
Jun 12, 1:48 PM MDTFlash Flood WarningPUBFremont, Pueblo3 hr
Jun 12, 1:52 PM MDTTornado WarningPUBEl Paso, Pueblo38 min
Jun 12, 1:55 PM MDTSevere Thunderstorm WarningPUBEl Paso65 min
Jun 12, 1:59 PM MDTSevere Thunderstorm WarningPUBPueblo61 min
Jun 12, 2:14 PM MDTTornado WarningPUBEl Paso31 min
Jun 12, 2:20 PM MDTSpecial Weather StatementPUBCrowley40 min
Jun 12, 2:27 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo33 min
Jun 12, 2:50 PM MDTSevere Thunderstorm WarningPUBCrowley, Huerfano, Kiowa, Las Animas, Otero, Pueblo55 min
Jun 12, 3:01 PM MDTSpecial Weather StatementPUBKiowa59 min
Jun 12, 3:39 PM MDTSpecial Weather StatementPUBKiowa66 min
Jun 12, 3:43 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo32 min
Jun 12, 4:25 PM MDTAreal Flood WarningPUBEl Paso6 hr
Jun 12, 4:30 PM MDTSpecial Weather StatementPUBPueblo60 min
Jun 12, 4:45 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers45 min
Jun 12, 5:13 PM MDTSpecial Weather StatementPUBOtero47 min
Jun 12, 5:29 PM MDTSpecial Weather StatementPUBKiowa61 min
Jun 12, 5:40 PM MDTSpecial Weather StatementPUBLas Animas50 min

Nearby

River Flood Warnings in Colorado, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.